Fixed Point Theorems of Soft Metric Space Using Altering Distance Function
Sanath Kumar H.G1, Ramakant Bhardwaj2, Basant Kumar Singh3
1Anath Kumar, H.G, Department of Mathematics, Rabindranath Tagore University, Bhopal, (Madhya Pradesh) India.
2Ramakant Bhardwaj, Department of Mathematics, Technocrats Institute of Technology Rabindranath Tagore University, Bhopal, (Madhya Pradesh) India.
3Basant Kumar Singh, Department of Mathematics, Rabindranath Tagore University, Bhopal, (Madhya Pradesh) India.
Manuscript received on 18 March 2019 | Revised Manuscript received on 25 March 2019 | Manuscript published on 30 March 2019 | PP: 1804-1809 | Volume-7 Issue-6, March 2019 | Retrieval Number: F3150037619/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In the present paper, some fixed point theorems are proved through rational expression in altering distance functions and property for the contraction mappings.
Keywords: Soft metric space, Altering distance function, Fixed point.
Scope of the Article: Soft Computing